By Topic

On the moment stability of gaussian random linear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
N. Bershad ; Dept. of Electr Eng.,Univ. of California, Irvine, CA ; P. Derusso

The theory of moment stability of random linear systems is extended to systems containing stationary, possibly correlated, Gaussian random parameters with rational nonwhite spectra. Sufficient conditions for the stability of the moments of the system are derived. Several stronger results are obtained for some restricted systems.

Published in:

IEEE Transactions on Automatic Control  (Volume:9 ,  Issue: 3 )